# SDR FDEA200912024330

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1110 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, UPPER SURFACE OF FRAME IS CORRODED AT BS 1110, OTBD OF STR 27R.  REMOVED CORROSION FROM FRAME AT BS 1110 O/B OF STR 27R, ORIGINAL THICKNESS .063",  MATERIAL LOSS .007", MATERIAL REMAINING .056", FOUND MATERIAL LOSS TO BE WITHIN LIMITS, TREATED AND PRIMED AREA IAW SRM 51-10-6, SRM 53-10-1 FIG 1, SRM 51-10-2.
